Alert archive / Alabama / Small Craft Advisories in 2025
Small Craft Advisory 39, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 24, 2025, 1:05 AM CDT. It took effect at Oct 24, 2025, 10:00 PM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2025, 1:05 AM CDT (06:05 UTC)
- In effect from
- Oct 24, 2025, 10:00 PM CDT
- Expired
- Oct 26, 2025, 6:00 PM CDT
- In force
- 44 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
927 WHUS74 KMOB 240605 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 105 AM CDT Fri Oct 24 2025 GMZ650-655-670-675-241500- /O.NEW.KMOB.SC.Y.0039.251025T0300Z-251026T2300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 105 AM CDT Fri Oct 24 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CDT SUNDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 10 PM this evening to 6 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
985 WHUS74 KMOB 241426 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 926 AM CDT Fri Oct 24 2025 GMZ650-655-670-675-242300- /O.CON.KMOB.SC.Y.0039.251025T0300Z-251026T2300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 926 AM CDT Fri Oct 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CDT SUNDAY... * WHAT...East winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 10 PM this evening to 6 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
678 WHUS74 KMOB 242239 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 539 PM CDT Fri Oct 24 2025 GMZ650-655-670-675-250800- /O.CON.KMOB.SC.Y.0039.251025T0300Z-251026T2300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 539 PM CDT Fri Oct 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CDT SUNDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 10 PM this evening to 6 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
723 WHUS74 KMOB 250751 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 251 AM CDT Sat Oct 25 2025 GMZ650-655-670-675-251600- /O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 251 AM CDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...From 10 PM this evening to 6 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
247 WHUS74 KMOB 251544 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1044 AM CDT Sat Oct 25 2025 GMZ631-632-260000- /O.EXB.KMOB.SC.Y.0039.000000T0000Z-251026T0000Z/ Southern Mobile Bay-Mississippi Sound- 1044 AM CDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds near 20 kt with gusts up to 25 kt and seas 1 to 3 ft. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-260000- /O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1044 AM CDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt and seas 5 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
180 WHUS74 KMOB 260005 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 705 PM CDT Sat Oct 25 2025 GMZ631-632-260115- /O.EXP.KMOB.SC.Y.0039.000000T0000Z-251026T0000Z/ Southern Mobile Bay-Mississippi Sound- 705 PM CDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ GMZ650-655-670-675-260930- /O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 705 PM CDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... * WHAT...Southeast winds 20 to 25 kt and seas 5 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
941 WHUS74 KMOB 260245 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 945 PM CDT Sat Oct 25 2025 GMZ631-632-261100- /O.EXA.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/ Southern Mobile Bay-Mississippi Sound- 945 PM CDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CDT SUNDAY... * WHAT...Southeast winds around 20 kt with gusts up to 25 kt and seas 1 to 3 ft. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...Until 6 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-261100- /O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 945 PM CDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
697 WHUS74 KMOB 261133 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 633 AM CDT Sun Oct 26 2025 GMZ631-632-650-655-670-675-261900- /O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 633 AM CDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Southeast winds 20 TO 25 kt with gusts up to 30 kt and seas 5 to 8 ft, with waves 1 to 3 feet in Mobile Bay and the Mississippi Sound. * WHERE...Mobile Bay, the Mississippi Sound, and coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
187 WHUS74 KMOB 261847 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 147 PM CDT Sun Oct 26 2025 GMZ631-632-650-655-670-675-262300- /O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 147 PM CDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Southeast winds 20 TO 25 kt with gusts up to 30 kt and seas 5 to 8 ft, with waves 1 to 3 feet in Mobile Bay and the Mississippi Sound. * WHERE...Mobile Bay, the Mississippi Sound, and coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 6:31 PM CDT, 6 hours 34 minutes earlier. Its key messages:
- Updated at 629 PM CDT Thu Oct 23 2025
- Afternoon relative humidity values drop to near 20% across much of the area today and Friday. This could lead to localized wildfire concerns.
- Dangerous beach and marine conditions are expected for this weekend. Strong onshore winds will promote a High Risk of life- threatening rip currents, high surf, and hazards to small craft.
- Rain chances will increase on Sunday. Storms south of a warm front may pose the risk of becoming strong to severe.
Area forecast discussion, Oct 23, 6:31 PM CDT, 6 hours 34 minutes before
Area Forecast Discussion National Weather Service Mobile AL 631 PM CDT Thu Oct 23 2025 ...New AVIATION... .KEY MESSAGES... Updated at 629 PM CDT Thu Oct 23 2025 - Afternoon relative humidity values drop to near 20% across much of the area today and Friday. This could lead to localized wildfire concerns. - Dangerous beach and marine conditions are expected for this weekend. Strong onshore winds will promote a High Risk of life- threatening rip currents, high surf, and hazards to small craft. - Rain chances will increase on Sunday. Storms south of a warm front may pose the risk of becoming strong to severe. && .DISCUSSION... Issued at 1126 AM CDT Thu Oct 23 2025 Longwave upper troughing across the eastern CONUS will continue to promote cool, dry air being advected across the region through tonight. Shortwave upper ridging begins to build across the gulf coast states Friday into Saturday, beginning a gradual period of moisture return and warming temperatures for the area. Our next potent upper trough ejects across the gulf coast states and the ArkLaTex region Saturday night into Sunday with upper difluence overspreading the area Sunday afternoon. This brings our next decent shot at rain and thunderstorm coverage, with the potential for strong to severe storms. For the rest of today through Friday cool and dry weather conditions continue to prevail across the region. Surface high pressure remains dominant across the southeast gulf coast states helping to continue to promote cool overnight lows and warm afternoon highs. Highs generally top out in the lower 80's this afternoon and Friday afternoon. Overnight lows tonight dip into the middle to upper 40's over the interior and lower 50's nearer the coast. Lower to middle 50's can be expected for lows Friday night. Afternoon dewpoints crater into the middle 30's to lower 40's across the region through Friday keeping afternoon relative humidity values near 20 to 25 percent. While winds remain relatively light, given the ongoing drought some fire weather risk will continue to persist across the area through Friday afternoon. Overall forecast trends continue to favor an uptrend in moisture return for portions of the area Saturday into Sunday, with latest ensemble and deterministic guidance hinting at a warm front draping somewhere across southeast Mississippi into interior southwest Alabama and the Florida Panhandle. This will favor a return of upper 60's dewpoints to those areas, while areas to the northeast remain under the influence of cold air damming from the Appalachian Mountains. A potent upper trough/cut off low ejects across the southeastern U.S. Sunday, however guidance still has some variance on the amplitude and exact timing of this feature. If the system is quick to move through, moisture return would be more limited across the area. However, a slower moving system would allow for more moisture return and the warm front to lift further north and east. There continues to be a range of solutions, however at least a low end threat for strong to severe storms is apparent for portions of southeast Mississippi into far southwestern Alabama, along and south of where the warm front sets up. This would be where adequate overlap of surface based instability and shear will be present. Trends in model guidance will continue to be monitored moving forward. As we head into the Friday and Saturday our rip current risk will steadily increase owing to the strengthening onshore flow. A Low risk of rip currents today becomes a Moderate risk of rip currents by Friday. This then becomes a High risk of rip currents Saturday through Monday. The risk should gradually diminish through mid- week as offshore flow becomes established. Additionally, we may need a high surf advisory Saturday night through Sunday night for coastal Alabama and the Florida Panhandle as surf heights increase to the 4 to 7 foot range. In the wake of this system, we await our next cold front that will likely bring in the coolest air of the season mid to late next week. Afternoon highs Monday through Wednesday will gradually cool from middle to upper 70's Monday to lower to middle 70's Wednesday. Overnight lows follow suit going from middle and upper 50's Monday night to lower to middle 50's Tuesday night. MM/25 && .AVIATION... (00Z TAFS) Issued at 629 PM CDT Thu Oct 23 2025 VFR conditions will prevail over the next 24 hours. Light and variable winds tonight will turn easterly to southeasterly on Friday and increase to around 5-10 knots. /96 && .MARINE... Issued at 1126 AM CDT Thu Oct 23 2025 A light to moderate northeasterly to easterly flow continues through Friday. By Friday night, winds turn east-southeasterly and increase to a moderate to strong flow Saturday. Winds become southeasterly late Saturday night into Sunday. A Small Craft Advisory will likely be needed beginning early Saturday morning through Sunday for a large portion of our marine zones. A moderate northerly to northeasterly flow returns for Monday and Tuesday. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 52 82 57 80 / 0 0 0 0 Pensacola 58 82 61 79 / 0 0 0 0 Destin 61 82 63 80 / 0 0 0 0 Evergreen 46 84 51 81 / 0 0 0 0 Waynesboro 48 82 52 81 / 0 0 0 10 Camden 47 82 51 80 / 0 0 0 0 Crestview 46 83 51 81 / 0 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 1:05 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 4 days |
| Oct 24, 12:54 PM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 57 hr |
Nearby
Small Craft Advisories in Alabama, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.